# SDR UALA2012030501362

- Difficulty date: March 4, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 63,703 hours, 9,273 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 80603
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING LIGHT ASSY L33145 AT STA 760 RBL 90, CONNECTOR IS NON COMPLIANT PER FCD NO 3321-01018 REV B STEP 20 PG 5.  REPLACED CEILING LIGHT CONNECTOR REF FCD 3321-01018.
